RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 24, Issue 5  


Explicit quasispectral decompositions of certain types of matrices
S. Z. Dinkevich
593
Distribution of nonresidues and primitive roots in recurrent sequences
I. E. Shparlinski
603
Intersections of Sylow 2-subgroups of finite groups
V. V. Kabanov
615
Free compact lattices
S. A. Liber
621
Triviality of the reduced Whitehead group over certain fields
V. A. Lipnitskii
629
Commutator structure of symplectic groups
Yu. V. Sosnovskii
641
Weak continuity of metric projection in Banach spaces
V. S. Balaganskii
649
Best quadrature formulas for certain classes of periodic functions
A. A. Ligun
661
Integrals from univalent functions
D. V. Prokhorov
671
Coefficients of $\alpha$-convex functions of order $\beta$
P. I. Sizhuk, V. V. Chernikov
679
Weak and strong extensions of differential operators
A. A. Dezin
687
Representation of solution of the Schrödinger equation in the form of mathematical expectation of a functional of a transition process
A. M. Chebotarev
699
Degeneracy in the simplest problem of variational calculus
È. È. Shnol'
707
Projections of zero-dimensional nilpotent groups
I. V. Protasov
717
Twisted Cartesian products
V. A. Smirnov
723
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019